# SDR FDEA201110274670

- Difficulty date: October 27, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1870
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 1870 DENTED.  FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III.  REPAIRED DENT IAW SRM 53-00-01, FIG 201,  REPAIR 15.  MAJOR REPAIR.
